# SDR MASA200601180

- Difficulty date: April 23, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 3,482 hours, 2,527 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6220 PHX.  FLAP 1/2 SPEED STATUS MSG.  MX CLEARED INHIBITS AND NO FURTHER ACTION REQUIRED.
